| Model Number |
133S-MX-15-T |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
01/06/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported "patient that two deflated tissue expanders.¿ device remains implanted.Right side.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: a6, b5, d6b, d9, h3, h6.
Event or Problem Description
Healthcare professional reported right side "deflated tissue expander.¿ device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: opening, yellow particles inside the device.Leak test was performed and found opening on the device.A microscopic analysis was performed which identify an opening striated in the radius.Based on the device analysis the final assessment is: -a striated opening in the radius side assessed as surgical damage.
Event or Problem Description